# SDR USAA2013012400029

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 40,009 hours, 22,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1R DOOR WILL NOT ARM.  MAINTENANCE REMOVED DEBRIS FROM GIRT BAR FLOOR FITTINGS.  ALSO, LUBED ARMING LEVER.  OPS CHECK GOOD.
